# SDR SWIA200616288

- Difficulty date: February 16, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 28,535 hours, 41,223 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 8344
- Condition: Malfunctioned
- Location: Rudder
- Part time: 13,028 hours, 19,308 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON PRE-TAXI CHECK, RUDDER TRAVEL CHECK REVEALED POPPING UNDER CAPTAIN'S FLOOR.  REPLACED RUDDER SERVO IAW AMM 27-11-00.  OPERATIONAL CHECK GOOD.
